# SDR 2014FA0000116

- Difficulty date: October 25, 2013
- Submitted: February 28, 2014
- Operation: General aviation
- Engine: Cont IO240B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 655523
- Condition: Out Of Tolerance
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING A SET OF 4 NEW INTAKE VALVE GUIDES, AND 4 NEW EXHAUST VALVE GUIDES PRIOR TO INSTALLATION, THE MECHANIC FOUND THAT THE GUIDES DID NOT MEET SPECIFICATIONS TOLERANCES.  ALL PARTS RETURNED TO THE MFG.
